# SDR ARWA20021110

- Difficulty date: November 23, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 64,712 hours, 29,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 75C756011
- Part serial: 0671
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST (A) HYDRAULIC SYSTEM QUANTITY JUST BEFORE TOUCHDOWN. REMOVED AND REPLACED HIGH PRESSURE FILTER HOUSING IAW MM.   OPERATIONS AND LEAK CHECK NORMAL IAW MM.
